# SDR FDEA201201030007

- Difficulty date: January 3, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 50,210 hours, 22,480 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327256300000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8 EA AREAS ON FLOOR PANEL 131, YF EDGE WHERE SKIN IS DELAMINATED AND TORN.  FABRICATED REPLACEMENT FLOOR PANEL 131YF IAW DWG SRZ 25-005, REV J.
